Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Conjugate gradient-like algorithms for solving nonsymmetric linear systems

Authors: Youcef Saad and Martin H. Schultz
Journal: Math. Comp. 44 (1985), 417-424
MSC: Primary 65F10; Secondary 65N20
MathSciNet review: 777273
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a unified formulation of a class of the conjugate gradient-like algorithms for solving nonsymmetric linear systems. The common framework is the Petrov-Galerkin method on Krylov subspaces. We discuss some practical points concerning the methods and point out some of the interrelations between them.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10, 65N20

Retrieve articles in all journals with MSC: 65F10, 65N20

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society